MathSciNet Relay Station
MathSciNet bibliographic data
MR1164198 (93b:22014) 22E30 (43A85 53C35)
Minemura, Katsuhiro Invariant differential operators and spherical sections on a homogeneous vector bundle. Tokyo J. Math. 15 (1992), no. 1, 231–245.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement